MAUDE Adverse Event Report: SYNTHES GMBH 5.0 SCHZ SCR BLUNTED PT 200/HA COATING-S; APPLIANCE, FIXATION, NAIL

SYNTHES GMBH 5.0 SCHZ SCR BLUNTED PT 200/HA COATING-S; APPLIANCE, FIXATION, NAIL
Model Number 294.56SHA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from synthes reports an event in switzerland as follows: it was reported that the patient underwent primary surgery for correction of bony or soft tissue deformities.Ha schanz screws were used in conjunction with maxframe.The patient experience postoperative infection.The patient had a segmental tibia fracture, fixated with maxframe.No further information is available.This report involves one unk - maxframe.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: date of event: only the event year is known.510k: this report is for an unknown maxframe.Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter occupation: reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The study is a retrospective data collection on patients that underwent surgery and received depuy synthes products between 2010 and 2020.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative

Brand Name
5.0 SCHZ SCR BLUNTED PT 200/HA COATING-S
Common Device Name
APPLIANCE, FIXATION, NAIL
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16088611
Report Number8030965-2023-00060
Device Sequence Number12422168
Product Code KTT
UDI-Device Identifier10886982181589
UDI-Public(01)10886982181589
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number294.56SHA
Device Catalogue Number294.560SHA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2022
Supplement Date Received by Manufacturer01/16/2023
02/21/2023
03/06/2023
Initial Report FDA Received Date01/03/2023
Supplement Report FDA Received Date02/02/2023
02/21/2023
03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0 SELF-DRILL SCHZ SCR 175/HA COATING-S
Outcome Attributed to Adverse Event Required Intervention;
Patient Age14 YR
Patient SexMale